# SDR SWAA2024110442486

- Difficulty date: September 26, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain Mast
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FL ACCESS PANEL - LH UPPER AFT FAIRING APU DRAIN MAST CRACKED @ BASE TO PANEL ATTACHMENT MKD DOT<
